# SDR SWIA201128572

- Difficulty date: June 11, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 26,688 hours, 22,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 TRU ELECTRICAL WIRES CHAFING ON THE TRU BAY LOWER SKIN.  (C-CHECK)  REPAIRED PER REO.
